Notice: Unexpected clearActionName after getActionName already called in /var/www/html/w/includes/context/RequestContext.php on line 333
John P. Albert - MaRDI portal

John P. Albert

From MaRDI portal
(Redirected from Person:1322801)
Person:601655

Available identifiers

zbMath Open albert.john-pMaRDI QIDQ601655

List of research outcomes





PublicationDate of PublicationType
Stability of bound states for regularized nonlinear Schrödinger equations2025-01-13Paper
Maximisers for Strichartz inequalities on the torus2021-12-08Paper
A variational characterization of 2-soliton profiles for the KdV equation2021-01-26Paper
A uniqueness result for 2-soliton solutions of the Korteweg-de Vries equation2019-06-20Paper
On the well-posedness of the Cauchy problem for some nonlocal nonlinear Schrödinger equations2017-08-14Paper
Existence and stability of a two-parameter family of solitary waves for an NLS-KdV system2013-11-12Paper
On the stability of KdV multi-solitons.2010-10-28Paper
Comparisons between the BBM equation and a Boussinesq system2006-10-31Paper
Existence and stability of ground-state solutions of a Schrödinger—KdV system2004-03-17Paper
https://portal.mardi4nfdi.de/entity/Q42578362000-07-27Paper
Stability and symmetry of solitary-wave solutions to systems modeling interactions of long waves2000-06-22Paper
On the exact solutions of the intermediate long-wave equation2000-06-07Paper
https://portal.mardi4nfdi.de/entity/Q42252242000-05-09Paper
https://portal.mardi4nfdi.de/entity/Q42220982000-01-17Paper
Solitary-Wave Solutions of the Benjamin Equation1999-11-24Paper
Model equations for waves in stratified fluids1997-09-10Paper
Comparisons between model equations for long waves1994-07-18Paper
Positivity Properties and Stability of Solitary–Wave Solutions of Model Equations For Long Waves1992-06-28Paper
Total Positivity and the Stability of Internal Waves in Stratified Fluids of Finite Depth1991-01-01Paper
On the decay of solutions of the generalized Benjamin-Bona-Mahony equation1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34695981988-01-01Paper
Sufficient conditions for stability of solitary-wave solutions of model equations for long waves1987-01-01Paper
Dispersion of low-energy waves for the generalized Benjamin-Bona-Mahony equation1986-01-01Paper
Associativity of the tensor product of semilattices1984-01-01Paper

Research outcomes over time

This page was built for person: John P. Albert